# SDR DHL2001705543

- Difficulty date: April 15, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK-  NLG WW RT SIDEWALL PANEL CRACKED BS 263.5 FASTNENER ROW UPPER OF AFT ACCESS DOOR. CUT OUT DAMAGED  SECTION AND INSTALLED REPAIR.
